@article{(Open Science Index):https://publications.waset.org/pdf/11254,
	  title     = {A Genetic Algorithm Approach for Solving Fuzzy Linear and Quadratic Equations },
	  author    = {M. Hadi Mashinchi and  M. Reza Mashinchi and  Siti Mariyam H. J. Shamsuddin},
	  country	= {},
	  institution	= {},
	  abstract     = {In this paper a genetic algorithms approach for solving the linear and quadratic fuzzy equations Ãx̃=B̃ and Ãx̃2 + B̃x̃=C̃ , where Ã, B̃, C̃ and x̃ are fuzzy numbers is proposed by genetic algorithms. Our genetic based method initially starts with a set of random fuzzy solutions. Then in each generation of genetic algorithms, the solution candidates converge more to better fuzzy solution x̃b . In this proposed method the final reached x̃b is not only restricted to fuzzy triangular and it can be fuzzy number.
},
	    journal   = {International Journal of Mathematical and Computational Sciences},
	  volume    = {1},
	  number    = {4},
	  year      = {2007},
	  pages     = {215 - 219},
	  ee        = {https://publications.waset.org/pdf/11254},
	  url   	= {https://publications.waset.org/vol/4},
	  bibsource = {https://publications.waset.org/},
	  issn  	= {eISSN: 1307-6892},
	  publisher = {World Academy of Science, Engineering and Technology},
	  index 	= {Open Science Index 4, 2007},
	}